# SDR 06FDEA04164

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727227
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 720-720A, BETWEEN STR 28R-29R FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REF SNRM NR N00696 AND SRM 53-30-3 FIG 13, DAMAGE CLEAN OUT.  EXCEEDS LIMITATIONS OF THIS SRM REPAIR (FIGURE 13).  REMOVED REJECTED REPAIR AND REPLACED WITH EXTERNAL SKIN REPAIR REF SRM 53-30-03 FIG 1 PG 8.   TREATED, PRIMED, SEALED AND TOP COATED REPAIR AREA, REF SRM 51-10-2, 51-20-4, AND MM 51-20-151-7.
